# SDR DALA2023121510306

- Difficulty date: December 15, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 95,944 hours, 43,400 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 670 INITIAL INSPECTION: CORROSION ON FRAME CLIPS STA= 879 AND BTW S- 29L TO S-28R (BILGIE AREA) AT FWD CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC S/N 00486, FRAME CLIPS STA= 879 AND BTW S-29L TO S-28R (BILGIE AREA) AT FWD CARGO COMPARTMENT WAS FABRICATED PER DWG 140N2002-15 REV. EU AND REPLACED PER B757-200 SRM. (0110824)
